Cookies?
Library Header Image
LSE Research Online LSE Library Services

Abstract, classic, and explicit turnpikes

Guasoni, Paolo, Kardaras, Constantinos ORCID: 0000-0001-6903-4506, Robertson, Scott and Xing, Hao (2014) Abstract, classic, and explicit turnpikes. Finance and Stochastics, 18 (1). pp. 75-114. ISSN 0949-2984

Full text not available from this repository.
Identification Number: 10.1007/s00780-013-0216-5

Abstract

Portfolio turnpikes state that as the investment horizon increases, optimal portfolios for generic utilities converge to those of isoelastic utilities. This paper proves three kinds of turnpikes. In a general semimartingale setting, the abstract turnpike states that optimal final payoffs and portfolios converge under their myopic probabilities. In diffusion models with several assets and a single state variable, the classic turnpike demonstrates that optimal portfolios converge under the physical probability. In the same setting, the explicit turnpike identifies the limit of finite-horizon optimal portfolios as a long-run myopic portfolio defined in terms of the solution of an ergodic HJB equation.

Item Type: Article
Official URL: http://www.springer.com/mathematics/quantitative+f...
Additional Information: © 2013 Springer-Verlag Berlin Heidelberg
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HG Finance
Date Deposited: 02 Dec 2013 10:50
Last Modified: 20 Oct 2021 02:08
Funders: Suntory and Toyota International Centres for Economics and Related Disciplines
URI: http://eprints.lse.ac.uk/id/eprint/54746

Actions (login required)

View Item View Item